# SDR DALA2019022101094

- Difficulty date: February 21, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0953669) DURING INSPECTION FOUND CRACKED TIE CLIP BS 500I AND STR 26R AT FWD CARGO COMPARTMENT. REPLACED TIE CLIP BS 500I AND STR 26 R AT FWD CARGO COMPARTMENT AS PER B737-800 SRM 51-10-02 AND DRAWING #143A1234 REV A.
